# SDR SWAA2025042326356

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 59,717 hours, 31,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LIFE RAFT FELL OUT OF DOOR. DID NOT DEPLOY <[01].  REINSTALLED SLIDE ASSY. REF MT 725-61-06.
